# SDR AALA20021461

- Difficulty date: October 3, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 2L CRACKED AT FRAME 1418, JUST FORWARD OF END FITTING OUTBOARD SIDE.  REPAIRED PER AARD 53-30-00-2.  (M)
